Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 133, Number 7

All articles in this issue are freely accessible.

On identities in groups of fractions of cancellative semigroups
S. V. Ivanov and A. M. Storozhev.
Proc. Amer. Math. Soc. 133 (2005), 1873-1879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137850
Gaussian polynomials and invertibility
Thomas G. Lucas.
Proc. Amer. Math. Soc. 133 (2005), 1881-1886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137851
Fibonacci numbers that are not sums of two prime powers
Florian Luca and Pantelimon Stanica.
Proc. Amer. Math. Soc. 133 (2005), 1887-1890
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2099413
A special case of positivity (II)
S. P. Dutta.
Proc. Amer. Math. Soc. 133 (2005), 1891-1896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137852
The homological determinant of quantum groups of type $A$
Phùng Hô Hai.
Proc. Amer. Math. Soc. 133 (2005), 1897-1905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137853
Vanishing and bases for cohomology of partially trivial local systems on hyperplane arrangements
Yukihito Kawahara.
Proc. Amer. Math. Soc. 133 (2005), 1907-1915
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137854
Free products arising from elements of finite order in simple rings
M. Shirvani and J. Z. Gonçalves.
Proc. Amer. Math. Soc. 133 (2005), 1917-1923
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137855
The Artin-Stafford gap theorem
Agata Smoktunowicz.
Proc. Amer. Math. Soc. 133 (2005), 1925-1928
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137856
Decomposable form equations without the finiteness property
Zhihua Chen and Min Ru.
Proc. Amer. Math. Soc. 133 (2005), 1929-1933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137857
A simple proof of the modular identity for theta series
Y. Choie and Y. Taguchi.
Proc. Amer. Math. Soc. 133 (2005), 1935-1939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137858
There is no Bogomolov type restriction theorem for strong semistability in positive characteristic
Holger Brenner.
Proc. Amer. Math. Soc. 133 (2005), 1941-1947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137859
Classification of quasifinite modules over Lie algebras of matrix differential operators on the circle
Yucai Su.
Proc. Amer. Math. Soc. 133 (2005), 1949-1957
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137860
A note on adjoint linear systems
Seunghun Lee.
Proc. Amer. Math. Soc. 133 (2005), 1959-1964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137861
Rodrigues type formula for orthogonal polynomials on the unit ball
Yuan Xu.
Proc. Amer. Math. Soc. 133 (2005), 1965-1976
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137862
A note on Hardy-type inequalities
Peng Gao.
Proc. Amer. Math. Soc. 133 (2005), 1977-1984
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137863
Global existence for a class of triangular parabolic systems on domains of arbitrary dimension
Dung Le and Toan Trong Nguyen.
Proc. Amer. Math. Soc. 133 (2005), 1985-1992
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137864
Existence and mapping properties of the wave operator for the Schrödinger equation with singular potential
Vladimir Georgiev and Angel Ivanov.
Proc. Amer. Math. Soc. 133 (2005), 1993-2003
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137865
A note on exponential decay properties of ground states for quasilinear elliptic equations
Yi Li and Chunshan Zhao.
Proc. Amer. Math. Soc. 133 (2005), 2005-2012
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137866
Meromorphic functions and factoriality
W. Kucharz.
Proc. Amer. Math. Soc. 133 (2005), 2013-2021
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137867
A hereditarily $ℓ_{1}$ subspace of $L_{1}$ without the Schur property
M. M. Popov.
Proc. Amer. Math. Soc. 133 (2005), 2023-2028
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137868
Bases of the contact-order filtration of derivations of Coxeter arrangements
Hiroaki Terao.
Proc. Amer. Math. Soc. 133 (2005), 2029-2034
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2099414
On the classes of $\mathcal{L}^{𝜆}$, quasi-$\mathcal{L}^{E}$ and $\mathcal{L}^{𝜆,g}$ spaces
María J. Rivera.
Proc. Amer. Math. Soc. 133 (2005), 2035-2044
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137869
Uniform embeddings of bounded geometry spaces into reflexive Banach space
Nathanial Brown and Erik Guentner.
Proc. Amer. Math. Soc. 133 (2005), 2045-2050
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137870
A $*$-closed subalgebra of the Smirnov class
Stephan Ramon Garcia.
Proc. Amer. Math. Soc. 133 (2005), 2051-2059
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137871
Gateaux derivative of $B(H)$ norm
Dragoljub J. Kecki\`c.
Proc. Amer. Math. Soc. 133 (2005), 2061-2067
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137872
An extremal function for the Chang-Marshall inequality over the Beurling functions
Valentin V. Andreev.
Proc. Amer. Math. Soc. 133 (2005), 2069-2076
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137873
An interpolation theorem for Hilbert spaces with Nevanlinna-Pick kernel
Bjarte Bøe.
Proc. Amer. Math. Soc. 133 (2005), 2077-2081
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137874
The initial value problem for a third order dispersive equation on the two-dimensional torus
Hiroyuki Chihara.
Proc. Amer. Math. Soc. 133 (2005), 2083-2090
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137875
Concentration of area in half-planes
Roger W. Barnard, Clint Richardson and Alexander Yu. Solynin.
Proc. Amer. Math. Soc. 133 (2005), 2091-2099
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137876
Spaces of type BLO for non-doubling measures
Yinsheng Jiang.
Proc. Amer. Math. Soc. 133 (2005), 2101-2107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137877
Composition operators on Banach function spaces
Rajeev Kumar and Romesh Kumar.
Proc. Amer. Math. Soc. 133 (2005), 2109-2118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137878
On residualities in the set of Markov operators on $\mathcal{C}_{1}$
Wojciech Bartoszek and Beata Kuna.
Proc. Amer. Math. Soc. 133 (2005), 2119-2129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137879
The converse of the four vertex theorem
Björn E. J. Dahlberg.
Proc. Amer. Math. Soc. 133 (2005), 2131-2135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137880
On decompositions of Banach spaces of continuous functions on Mrówka’s spaces
Piotr Koszmider.
Proc. Amer. Math. Soc. 133 (2005), 2137-2146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137881
The linear space of generalized Brownian motions with applications
Jeong Hyun Lee.
Proc. Amer. Math. Soc. 133 (2005), 2147-2155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137882
A topological Paley-Wiener property for locally compact groups
Eberhard Kaniuth, Anthony T. Lau and Günter Schlichting.
Proc. Amer. Math. Soc. 133 (2005), 2157-2164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137883
Homogeneity of powers of spaces and the character
A. V. Arhangel'skii.
Proc. Amer. Math. Soc. 133 (2005), 2165-2172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137884
Relations approximated by continuous functions
L'. Holá and R. A. McCoy.
Proc. Amer. Math. Soc. 133 (2005), 2173-2182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137885
Boundedness of the first eigenvalue of the $p$-Laplacian
Ana-Maria Matei.
Proc. Amer. Math. Soc. 133 (2005), 2183-2192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2137886